MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2133.1993.tb03523.x

Медицинская библиотека · The British journal of dermatology · 1993

The anticonvulsant hypersensitivity syndrome.

Handfield-Jones S E, Jenkins R E, Whittaker S J, Besse C P, McGibbon D H

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Anticonvulsants can cause a characteristic hypersensitivity reaction. This multisystem reaction typically presents as fever, mucocutaneous eruptions, lymphadenopathy and hepatitis. There is cross-reactivity between different anticonvulsants, which complicates subsequent therapy. We report three cases to illustrate both the typical features, and less common complications, of this under-recognized and life-threatening syndrome.

Для цитирования: Handfield-Jones S E, Jenkins R E, Whittaker S J, Besse C P, McGibbon D H. The anticonvulsant hypersensitivity syndrome.. The British journal of dermatology. 1993. DOI: 10.1111/j.1365-2133.1993.tb03523.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.